# SDR MK1Y20220429022

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, DOCUMENTED DENT (CUSTOMER FAIL NO: 81-78-ET148) WAS FOUND ON ENG #1 EXHAUST EXTERNAL SKIN BETWEEN 8 TO 9 O’CLOCK AT NAC STA 348.246. THE DENT WAS MEASURED AND FOUND BEYOND SRM 54-42-30 ALLOWABLE DAMAGE 1 NOTE “N” LIMITS.
